Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Orange-red drainage from ear, have tubes in ears. Normal?

HMy daughter has had tubes in her ears for almost 2 years with minimal problems since. A few days ago she was complaining about her left ear and i could see a dark orangish red drainage so i began the drops her ENT prescribed to have on hand .... Should i call her dr or does this color discharge seem normal? She has NO fever and doesnt seem to be in any pain except when using the drops
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Thanks for your query.

Any orangish red discharge from the ear should be taken seriously as it may be blood stained discharge. It is difficult to predict the cause without examination and no old ear drops should be used. It is advisable that the child be shown to a doctor and then treatment started accordingly.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best..


Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor